# SDR SWIA200616388

- Difficulty date: March 9, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 14,755 hours, 11,721 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0257
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 15,860 hours, 12,690 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAULTS WITH THE INBOARD GROUND SPOILERS.   REPLACED THE NR 2 SECU IAW CRJ AMM 27-61-05.  OPERATIONAL CHECK GOOD.
